# SDR SWIA201024474

- Difficulty date: June 27, 2010
- Submitted: July 5, 2010
- Operation: Air carrier
- Aircraft: N578SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120346
- Aircraft time: 25,130 hours, 35,219 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE RED FORWARD EMERGENCY FLOOR LIGHT INOP.  (FLT 6098)  REPLACED RED LIGHT ASSEMBLY.
